About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 961382, 18 pages
http://dx.doi.org/10.1155/2012/961382
Research Article

Robust Stability of a Class of Uncertain Lur'e Systems of Neutral Type

W. Weera1 and P. Niamsup1,2,3

1Department of Mathematics, Chiang Commission of Higher Education Mai University, Chiang Mai 50200, Thailand
2Center of Excellence in Mathematics, (CHE), Si Ayutthaya Road, Bangkok 10400, Thailand
3Materials Science Research Center, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 16 September 2012; Accepted 22 November 2012

Academic Editor: Ivanka Stamova

Copyright © 2012 W. Weera and P. Niamsup. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. Weera and P. Niamsup, “Robust Stability of a Class of Uncertain Lur'e Systems of Neutral Type,” Abstract and Applied Analysis, vol. 2012, Article ID 961382, 18 pages, 2012. doi:10.1155/2012/961382